2017
Том 69
№ 9

All Issues

Volume 17, № 5, 1965

Article (Russian)

Self-conjugation of field operators and the problem of moments

Hachok V. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 3-13

Article (Russian)

On the approximate calculation of determinants

Davidenko D. F.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 14-27

Article (Russian)

Representation of cyclic groups of a simple order $p$ over a ring of subtraction classes in $\mod p^s$

Drobotenko E. S., Drobotenko V. S., Pogorilyak E. Y., Zhilinskaya Z. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 28-42

Article (Russian)

On the integral manifold of a nonlinear system in a Hilbert space

Lykova O. B., Mitropolskiy Yu. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 43-53

Article (Russian)

Analytical properties of a class of functions of the quantum field theory, determined by manifested integrals. 1

Petrina D. Ya.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 54-66

Article (Russian)

Operations on space matrices

Sokolov N. P.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 67-79

Article (Russian)

On a classification of stationary points

Sharkovsky O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 80-95

Brief Communications (Russian)

On the continuation of positively definite functions of two variables

Berezansky Yu. M., Gorbachuk M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 96-102

Brief Communications (Russian)

On the description of continuations of a positively definite operator function

Gorbachuk M. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 102-110

Brief Communications (Russian)

Integrals over a space of trees connected with nonlinear parabolic equations

Daletskii Yu. L., Zaplitnaya A. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 110-114

Brief Communications (Russian)

On the expansion of a quadratic polynomial matrix into a product of linear multipliers

Kazimirskii P. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 115-119

Brief Communications (Russian)

On a principle of duality

Krasnosel'skii M. A., Lifshitz E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 119-122

Brief Communications (Russian)

Theorem on honieomorpliisms realizable in by elliptical operators and local increase in smoothness of generalized solutions

Roitberg Ya. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 122-129

Brief Communications (Russian)

Absolute continuity of a family of measures depending on a parameter

Skorokhod A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 129-135

Brief Communications (Russian)

Some appendices to Poincaré's index

Cherevichny P. T.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 135-136

Anniversaries (Russian)

Vladimir Petrovich Veltnin (on his eightieth birthday )

Blagoveshchensky I. V., Bogolyubov A. N., Kalyuzhnyi L. A., Shtokalo I. Z.

Full text (.pdf)

Ukr. Mat. Zh. - 1965. - 17, № 5. - pp. 137-138